# SDR SWAA2022031474187

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK LBL 45 (#1) SEAT TRACK UPPER CROWN AREA IS CHAFFED FROM SEAT MOUNT CONTACT AT STA 520. MARKED / ACCOMPLISHED SEAT TRACK #1 SPLICE REPAIR FROM STA 500C+10 TO STA 520 IAW SRM 53-00-52-2R-4 AND EA 1-A53-11779.
